<< Previous Issue Journal of the Korean Mathematical Society (Vol. 13, No. 1) Next Issue >>
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 1—144
Anti-invariant submanifolds of Sasakian space forms II
Kentaro Yano and Masahiro Kon
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 1—14
Fox $H$-function and the temperature in a slab with faces at temperature zero
G. K. Dhawan and D. D. Paliwal
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 15—18
On the class of entire functions of several complex variables having finite order point
Manjul Gupta
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 19—25
On $Q$-Killing tensors in a quaternion Kaehlerian manifold
Sang-Seup Eum
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 27—37
On conformal $Q$-Killing tensors in a quaternion Kaehlerian manifold
Sang-Seup Eum
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 39—49
Note on compact submanifolds of codimension 2 with trivial normal bundle in an even-dimensional euclidean space
U-Hang Ki and Jae-Ryong Kim
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 51—59
Induced transformations on exterior product spaces
Jong Geun Park
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 61—64
A characterization of the simple groups $U_4(2)$ and $L_4(2)$ by a non-central involution
Seung Ahn Park
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 65—77
On the approximation of a minimal surface
Byung Ho Yoon
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 79—86
Codimension 2 submanifolds with a quasi-umbilical normal direction
Bang-Yen Chen and Leopold Verstraelen
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 87—97
Submanifolds and the length of the second fundamental tensors
Masafumi Okumura
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 99—103
On fluctuations in coin tossing and random walk
Sushma Sindwani and Kanwar Sen
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 105—111
On crossings, returns, positive returns and positive steps in random walk
Sushma Sindwani and Kanwar Sen
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 113—120
Almost weakly-open $II$-images of metric spaces
Kyung Bai Lee
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 121—123
A note on the Eichler cohomology of extended Kleinian group
Sang Moon Kim
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 125—131
The exact eichler cohomology sequence of extended Kleinian group
Sang Moon Kim
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 133—139
On the curvature tensor $R_{ijkh}$ of $C$-reducible Finsler spaces
Makoto Matsumoto and Choko Shibata
J. Korean Math. Soc. 1976 Vol. 13, No. 1, 141—144

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd